Alert archive / Massachusetts / Small Craft Advisories in 2018

Small Craft Advisory 89, NWS Boston/Norton, MA

June 25, 2018

NWS Boston/Norton, MA issued this small craft advisory at Jun 25, 2018, 10:56 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2018, 10:56 AM EDT (14:56 UTC)
Expired
Jun 25, 2018, 8:00 PM EDT
In force
9 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

253 
WHUS71 KBOX 251456
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1056 AM EDT Mon Jun 25 2018

ANZ230-250-251-252000-
/O.NEW.KBOX.SC.Y.0089.180625T1456Z-180625T2000Z/
Boston Harbor-
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
1056 AM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 4 PM EDT this afternoon.

* WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt
  becomes northeast from north to south late this morning into the
  afternoon. 

* WAVES/SEAS...wind waves increase 3 to 5 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ231-252100-
/O.NEW.KBOX.SC.Y.0089.180625T1600Z-180625T2100Z/
Cape Cod Bay-
1056 AM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 5 PM EDT this afternoon.

* WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt
  becomes northeast from north to south late this morning into the
  afternoon.

* WAVES/SEAS...wind waves increase 2 to 4 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ232-252100-
/O.NEW.KBOX.SC.Y.0089.180625T1600Z-180625T2100Z/
Nantucket Sound-
1056 AM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 5 PM EDT this afternoon.

* WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt
  becomes northeast from north to south late this morning into the
  afternoon.

* WAVES/SEAS...wind waves increase 2 to 4 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ254-255-252100-
/O.NEW.KBOX.SC.Y.0089.180625T1600Z-180625T2100Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
1056 AM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 5 PM EDT this afternoon.

* WINDS...Northwest winds 15 to 20 kt with gusts up to 25 kt
  becomes northeast from north to south late this morning into the
  afternoon.

* WAVES/SEAS...wind waves increase 3 to 5 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Nocera
1 follow-up statement
642 
WHUS71 KBOX 251927
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
327 PM EDT Mon Jun 25 2018

ANZ230-250-251-252030-
/O.CAN.KBOX.SC.Y.0089.000000T0000Z-180625T2000Z/
Boston Harbor-
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
327 PM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

$$

ANZ231-252030-
/O.CAN.KBOX.SC.Y.0089.000000T0000Z-180625T2100Z/
Cape Cod Bay-
327 PM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has cancelled the
Small Craft Advisory.

$$

ANZ236-260000-
/O.EXB.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/
Narragansett Bay-
327 PM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 8 PM EDT this evening.

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 25
  kt. Waves 1 to 3 feet. Wind and waves diminishing with sunset 
  and thereafter.


$$

ANZ233-260000-
/O.EXB.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/
Vineyard Sound-
327 PM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect until 8 PM EDT this evening.

* WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25
  kt. Seas 2 to 4 feet. Wind and waves diminishing with sunset 
  and thereafter.

$$

ANZ232-260000-
/O.EXT.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/
Nantucket Sound-
327 PM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Northeast 10 to 15 kt with gusts up to 25 kt.

* WAVES/SEAS...wind waves 2 to 4 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ254-255-260000-
/O.EXT.KBOX.SC.Y.0089.000000T0000Z-180626T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
327 PM EDT Mon Jun 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Northeast 15 to 20 kt with gusts up to 25 kt.

* WAVES/SEAS...wind waves increase 3 to 5 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 25, 10:39 AM EDT, 17 minutes earlier.

Area forecast discussion, Jun 25, 10:39 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1039 AM EDT Mon Jun 25 2018

.SYNOPSIS...
A backdoor cold front sweeps across eastern Massachusetts late
this morning and early afternoon and will be accompanied by
scattered showers. A secondary cold front will sweep across the
area later this afternoon and may be accompanied by another
round of light showers or sprinkles. Nonetheless a washout is
not expected. Cool high pressure settles over the region tonight
followed by seasonably warm and dry conditions Tuesday and
Wednesday. A weak front will bring a chance of showers and
thunderstorms for Thursday. There is a signal for a prolonged
heat wave next weekend into early next week, with the potential
for dangerous heat and humidity.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1015 AM update...

Potent short wave moving across VT/NH at the moment and is
accompanied by scattered showers from Downeast ME to the
Seacoast of NH across Cape Ann to the outer Cape. Thus eastern
MA will have the highest probability of scattered showers late
this morning into early afternoon. This includes Boston and Cape
Cod. Associated with this short wave is a backdoor cold front as
observations along the ME coast and buoys offshore indicate
winds turning to the northeast. Therefore expect a noticeable
cool down along the eastern MA coastline including Boston as
winds shift from NW to NE. IOSN3 (Isle of Shoals) reporting NE
winds G24 kt with air temp down to 59F! This maritime airmass
will come onshore from north to south midday and thereafter.

Trailing short wave now in southern Quebec even more robust with
700 mb temps down to -4C, about -2 standard deviations colder
than normal. However this morning's short wave takes all the
remaining deep layer moisture offshore with it's passage. Thus
column dries considerably this afternoon. Therefore second short
wave later this afternoon and early evening may just be
accompanied by a few light showers/sprinkles or virga.

Previous forecast captures these details so no major changes
with this forecast update.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight...

High pres builds SE across New England. Dewpoints will drop this
evening as low level moisture moves offshore. Expect mostly
clear skies and light/variable or calm winds. Will see decent
radiational cooling in the normally colder valley locations with
some readings bottoming out in the mid- upper 40s, ranging to
the lower to mid 50s in the urban centers and along the
immediate coast.

Tuesday...

The surface high slowly crosses the region, bringing bright
sunny skies. It will be a very pleasant summer's day with low
humidity. Expect highs in the 70s, but could be a little cooler
across the outer Cape and islands.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

Highlights...

* Seasonable temperatures through Thu with chance of showers
  Wed night/Thu
* Heat wave potential beginning next Friday into next weekend

Wednesday...

Our region is in SW flow around a high pressure centered over
the North Atlantic. A low pressure is expected to move through
the Great Lakes towards Quebec during the day. This combination
will result in increasing humidity across southern New England.
Mainly dry weather still expected for much of the day. Risk of a
late day shower across far western MA as a cold front
approaches.

Wednesday night and Thursday...

Low pressure moves into southern Quebec, while its associated
cold front sweeps across southern New England. Showers and
scattered thunderstorms expected over the course of Wednesday
night into Thursday. Will have to keep an eye out for locally
heavy rainfall. This cold front is still expected to should
push east of our region late Thursday night.

Friday through Sunday...

25/00Z guidance suite continues to indicate potential for
significant heat across southern New England during this time.
Above normal temperatures anticipated, even at night. The only
locations likely to miss the brunt of this heat would be the
immediate south coast of New England, including the Cape and
islands, where the flow off the water will lower temperatures
some. Uncomfortable dewpoints in the 60s will lead to heat index
values in the 90s for many locations. This heat and humidity
may persist into early next week, too. Heat Advisories will
likely be needed, especially by Saturday.

Also of note, in CPC's Risk of Hazardous Temperatures outlook
(Experimental), southern New England is highlighted as having a
moderate (40%) risk of excessive heat during 6/30 thru 7/3. For
this CPC outlook, excessive heat is considered to include max
temps of 95- 100 deg F with a max heat index of 105 deg F or
greater.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...

1430z update...

MVFR and scattered showers confined to eastern MA especially
late this morning and early afternoon. Bigger issue will be
northwest winds shifting to northeast especially along the
eastern MA coast, beginning late this morning into the early
afternoon. NE winds could gusts up to 25 kt along the eastern MA
coast, lighter inland. No major changes from previous TAFs.
Earlier discussion below.

====================================================================

Today...High confidence.
Mainly VFR. Patchy MVFR CIGS linger across E Mass, where sct
showers will develop this morning and linger into the afternoon.
MVFR-IFR conditions along E coastal Mass, lowest across the
Cape and Islands. Should see gradual improvement to VFR during
the afternoon. N-NE winds gust to 20 kt across Nantucket and
outer Cape Cod.

Tonight and Tuesday...High confidence.

VFR. Light winds tonight become N 5-10 kt Tuesday.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Tuesday Night through Friday/...Moderate confidence.

Tuesday night: VFR.

Wednesday: VFR. Breezy.

Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA.

Thursday: Mainly VFR, with local IFR possible. Breezy. Chance
SHRA, isolated TSRA.

Thursday Night: VFR. Breezy. Slight chance SHRA, isolated TSRA.

Friday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence.

1030 AM update...

Backdoor front coming down the Maine coast with a wind shift
from NW (ahead of the front) to NE behind the boundary. Gusts
up to 25 kt possible.

Through Today...N winds may briefly gust up to 25 kt across
the eastern waters early today, then will diminish by around
midday. Seas may briefly build close to 5 ft on the eastern
outer waters this afternoon.

Tonight and Tuesday...Light northerly winds as high pressure
builds across. Seas 4 ft or less. Good visibility.

Outlook /Tuesday Night through Friday/...

Tuesday Night through Wednesday: Winds less than 25 kt.

Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers.

Thursday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 8 ft. Chance of rain
showers, isolated thunderstorms.

Thursday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers, isolated thunderstorms.

Friday: Winds less than 25 kt. Seas up to 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Belk/EVT
NEAR TERM...Belk/Nocera/EVT
SHORT TERM...EVT
LONG TERM...Belk
AVIATION...Belk/Nocera/EVT
MARINE...Belk/EVT
Hazardous weather outlook, Jun 25, 3:58 AM EDT, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
358 AM EDT Mon Jun 25 2018

CTZ002>004-MAZ002>024-026-RIZ001>008-260800-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
358 AM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance that Heat Advisory or Excessive Heat Warning
criteria may be reached during next weekend.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-260800-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
358 AM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

..SPOTTER INFORMATION STATEMENT......

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Jun 25, 10:08 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1008 AM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       SOMERS                  41.98N  72.45W
06/24/2018  M1.09 INCH       TOLLAND            CT   AMATEUR RADIO

0750 PM     HEAVY RAIN       WINDSOR                 41.85N  72.65W
06/24/2018  M1.24 INCH       HARTFORD           CT   AMATEUR RADIO

0926 PM     HEAVY RAIN       BRADLEY AP              41.94N  72.68W
06/24/2018  M1.34 INCH       HARTFORD           CT   PUBLIC

0934 PM     HEAVY RAIN       ENFIELD                 41.97N  72.57W
06/24/2018  M1.70 INCH       HARTFORD           CT   AMATEUR RADIO

0130 AM     FLOOD            WALTHAM                 42.39N  71.24W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            WINTER STREET ON THE BACK SIDE OF THE RESERVOIR IS
            FLOODED AND IMPASSABLE

0137 AM     FLOOD            CONCORD                 42.45N  71.35W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            SUDBURY ROAD NEAR EAST BRIDGE IS FLOODED WITH 2 FEET OF
            STANDING WATER

0140 AM     FLOOD            BELMONT                 42.40N  71.17W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            BEACH STREET FROM WAVERLY STREET TO UPLAND ROAD IS
            FLOODED AND IMPASSABLE

0152 AM     TSTM WND DMG     MEDFORD                 42.42N  71.11W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            LARGE TREE DOWN ACROSS AUBURN STREET ON CAR.

0152 AM     TSTM WND DMG     MEDFORD                 42.42N  71.11W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            TREE DOWN ON SUMMER STREET

0152 AM     TSTM WND DMG     MEDFORD                 42.42N  71.11W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            LARGE TREE DOWN ON GEORGE STREET

0153 AM     FLOOD            NORTH READING           42.57N  71.07W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            NORTH MAIN STREET IN FRONT OF WALMART IS FLOODED WITH 1
            FOOT OF STANDING WATER

0155 AM     FLOOD            MEDFORD                 42.42N  71.11W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            RIVERSIDE AVE AT CITY HALL MALL IS FLOODED AND
            IMPASSABLE

0155 AM     TSTM WND DMG     ARLINGTON               42.42N  71.16W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON WEBCOWETT ROAD NEAR MEDFORD TOWN
            LINE

0203 AM     FLOOD            WALTHAM                 42.39N  71.24W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            LAKE STREET AT LEXINGTON STREET. CAR STUCK IN FLOOD
            WATERS

0203 AM     FLOOD            EVERETT                 42.41N  71.05W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            RECREATION CENTER SIDE OF THE POLICE STATION BUILDING
            IS FLOODED AND IMPASSABLE

0220 AM     FLOOD            CHELSEA                 42.40N  71.03W
06/25/2018                   SUFFOLK            MA   AMATEUR RADIO

            5 CARS STUCK IN FLOOD WATERS ON ROUTE 1 SOUTH RAMP TO
            ROUTE 16

0227 AM     FLOOD            REVERE                  42.42N  70.99W
06/25/2018                   SUFFOLK            MA   AMATEUR RADIO

            BROADWAY AT ROUTE 16 WEST IS FLOODED AND IMPASSABLE

0230 AM     FLOOD            MALDEN                  42.43N  71.06W
06/25/2018                   MIDDLESEX          MA   AMATEUR RADIO

            MERIDIAN STREET IS FLOODED AND IMPASSABLE WITH CARS
            STUCK IN FLOOD WATERS

0230 AM     FLOOD            REVERE                  42.42N  70.99W
06/25/2018                   SUFFOLK            MA   AMATEUR RADIO

            SQUIER ROAD EASTBOUND FROM PATRIOTS PARKWAY TO THE
            CIRCLE IS FLOODED AND IMPASSABLE

0949 AM     HEAVY RAIN       HUDSON                  42.39N  71.57W
06/25/2018  M2.08 INCH       MIDDLESEX          MA   HAM RADIO

0954 AM     HEAVY RAIN       BOYLSTON                42.32N  71.79W
06/25/2018  M1.84 INCH       WORCESTER          MA   HAM RADIO

&&

EVENT NUMBER BOX1804078
EVENT NUMBER BOX1804079
EVENT NUMBER BOX1804080
EVENT NUMBER BOX1804081
EVENT NUMBER BOX1804082
EVENT NUMBER BOX1804083
EVENT NUMBER BOX1804084
EVENT NUMBER BOX1804085
EVENT NUMBER BOX1804086
EVENT NUMBER BOX1804087
EVENT NUMBER BOX1804088
EVENT NUMBER BOX1804089
EVENT NUMBER BOX1804090
EVENT NUMBER BOX1804091
EVENT NUMBER BOX1804092
EVENT NUMBER BOX1804093
EVENT NUMBER BOX1804094
EVENT NUMBER BOX1804095
EVENT NUMBER BOX1804096
EVENT NUMBER BOX1804097
EVENT NUMBER BOX1804098

LEC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:59 PM EDTSpecial Weather StatementBOXNantucket31 min
Jun 25, 12:36 AM EDTSpecial Weather StatementBOXMiddlesex39 min
Jun 25, 12:58 AM EDTSpecial Weather StatementBOXMiddlesex, Suffolk47 min
Jun 25, 2:08 AM EDTSpecial Marine WarningBOX67 min

Nearby

Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.